Ultrametric logarithm laws I

Prasad, A, Ghosh, A and Athreya, J (2009) Ultrametric logarithm laws I. Discrete and Continuous Dynamical Systems - Series S, 2 (2). pp. 337-348. ISSN 1937-1632

Full text not available from this repository.
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:28
Last Modified: 27 Nov 2018 12:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/20092
DOI: 10.3934/dcdss.2009.2.337

Actions (login required)

View Item